# SDR SWAA2025073085414

- Difficulty date: June 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED DEFLECTION CONTROL RIB AREA AT LEVEL ORSS 261 AT LT WING.    REPLACED WEB LOCATED DEFLECTION CONTROL RIB AREA AT LEVEL ORSS 261 AT LT WING IAW SRM 51-10-02, SRM 51-40-02, DWG: 115A2512, SHEET 14, REV A.
